Jean-Marc Drézet
Institut de mathématiques de Jussieu - UMR 7586 du CNRS
Case 247
4, place Jussieu
F-75252 Paris

E-Mail: drezet@math.jussieu.fr
Jean-Marc.DREZET@wanadoo.fr








Liste des publications
    


Textes

Fibrés uniformes de type (1,0,...,0,-1) sur P_2 . Annales de l'Institut Fourier 31,1 (1981), 99-134
PS     PDF     résumé    

Exemples de fibrés uniformes non homogènes sur P_n . C. R. Acad. Sci. Paris Sér. A-B 291 (1980), no. 2, 125-128.
PS     PDF     résumé    

Fibrés uniformes de type (0,...,0,-1,...,-1) sur P_2 . Journ. für die reine und angew. Math. 325 (1981), 1-27.
PS     PDF     résumé    

Fibrés exceptionnels et suite spectrale de Beilinson généralisée sur P_2 . Math. Ann. 275 (1986), 25-48.
PS     PDF     résumé    

Fibrés exceptionnels et variétés de modules de faisceaux semi-stables sur P_2(C) . Journ. reine angew. Math. 380 (1987), 14-58.
PS     PDF     résumé    

Groupe de Picard des variétés de modules de faisceaux semi-stables sur P_2(C) . Ann. Inst. Fourier 38 (1988), 105-168.
PS     PDF     résumé    

Exceptional bundles and moduli spaces of stable sheaves on P_n.   Vector Bundles in Algebraic Geometry, Proceedings Durham 1993, London Math. Soc. Lect. Note Ser. 208, Cambridge (1995), 101-117
PS     PDF     résumé    

Sur les équations vérifiées par les invariants des fibrés exceptionnels . Forum Mathematicum 8 (1996) , 237-265
PS     PDF     résumé    

Quotients algébriques par des groupes non réductifs et variétés de modules de complexes.  International Journal of Mathematics Vol. 9 No 7 (1998) , 769-819
PS     PDF     résumé    

Variétés de modules alternatives.    Annales de l'Institut Fourier 49   (1999)  , 57-139
PS     PDF     résumé    

Espaces abstraits de morphismes et mutations.  Journal für die reine und angewandte Mathematik 518 (2000) , 41-93
PS     PDF     résumé    

Géométrie orthogonale non symétrique et congruences quadratiques.  Geometriae Dedicata 86    (2001)  , 93-128
PS     PDF     résumé    

Moduli spaces of decomposable morphisms of sheaves and quotients by non-reductive groups (avec G. Trautmann) Annales de l'Institut Fourier 53 (2003), 107-192.
PS     PDF     résumé    

Luna's slice theorem and applications .  Algebraic group actions and quotients, Notes of XXIII Autumn School in Algebraic Geometry (Wykno, Poland, 2000) Ed. J. Wisniewski, Hindawi Publ. Corp. (2004), 39-90.
PS     PDF     résumé    

Déformations des extensions larges de faisceaux . Pacific Journal of Mathematics 220, 2 (2005), 201-297.
PS     PDF     résumé    

Faisceaux cohérents sur les courbes multiples . Collectanea Mathematica 57, 2 (2006), 121-171
PS     PDF     résumé    

Paramétrisation des courbes multiples primitives . Advances in Geometry 7 (2007), 559-612.
PS     PDF     résumé    

Exotic fine moduli spaces of coherent sheaves . "Algebraic cycles, sheaves, shtukas, and moduli; Impanga lecture notes", Trends in Mathematics, Birkhäuser (2008), 21-32.
PS     PDF     résumé    

Moduli spaces of coherent sheaves on multiple curves . "Algebraic cycles, sheaves, shtukas, and moduli; Impanga lecture notes", Trends in Mathematics, Birkhäuser (2008), 33-44.
PS     PDF     résumé    

Faisceaux sans torsion et faisceaux quasi localement libres sur les courbes multiples primitives . Mathematische Nachrichten 282, No.7 (2009), 919-952.
PS     PDF     résumé    

Sur les conditions d'existence des faisceaux semi-stables sur les courbes multiples primitives . Pacific Journal of Mathematics 249, No. 2 (2011), 291-319.
PS     PDF     résumé    

On the geometry of the moduli spaces of semi-stable sheaves supported on plane quartics (avec M. Maican). Geometriae Dedicata 152 (2011), 17-49.
PS     PDF     résumé    

Courbes multiples primitives et déformations de courbes lisses . Annales de la Faculté des Sciences de Toulouse 22, no 1 (2013), 133-154.
PS     PDF     résumé    

Fragmented deformations of primitive multiple curves . Central European Journal of Mathematics 11, no 12 (2013), 2106-2137.
PS     PDF     résumé    

Primitive multiple curves: classification, deformations and moduli spaces of sheaves . exposé à l' INTERNATIONAL CONFERENCE ON ALGEBRAIC GEOMETRY in honour of Professor M. S. Narasimhan. Bangalore - December 1-3 2012
PS     PDF     résumé    





Programmation







Dernière modification : 18 Février 2014       Jean-Marc Drézet